MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH18; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH18; SILICONE FOLEY CATHETER
Model Number AA64181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, when refilling the balloon, the balloon bursts.No harm to user.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.After receiving this complaint, we searched for other complaint and we found one other complaint on this lot.Checking the quality databases revealed no anomaly in connection with the described defect.On february 11 we received 15 used samples and decontaminated them with anioxyde 1000 we tested, inflated the samples and according the procedure.The samples were put in a simulation bath from february 12th until february 26th the result of the test shows no anomaly.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.No other corrective action will be implemented as the specific trend for balloon burst of this product family is considered acceptable as per the threshold.During our inflation test, we found a leakage of the red valve and the piston detached.Re-resensitizing the operators with a reinforced control was implemented.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH18
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8371537
Report Number9610711-2019-00009
Device Sequence Number1587795
Product Code EZL
UDI-Device Identifier03600040130087
UDI-Public03600040130087
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64181002
Device Catalogue NumberAA6418
Device Lot Number6434629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1